arrow
Volume 29, Issue 2
Multi-Point Boundary Value Problems for Nonlinear Fourth-Order Differential Equations with All Order Derivatives

Liu Yang

Commun. Math. Res., 29 (2013), pp. 108-120.

Published online: 2021-05

Export citation
  • Abstract

By using fixed point theorem, multiple positive solutions for some fourth-order multi-point boundary value problems with nonlinearity depending on all order derivatives are obtained. The associated Green's functions are also given.

  • Keywords

multi-point boundary value problem, positive solution, cone, fixed point.

  • AMS Subject Headings

34B10, 34B15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-108, author = {Liu and Yang and and 19348 and and Liu Yang}, title = {Multi-Point Boundary Value Problems for Nonlinear Fourth-Order Differential Equations with All Order Derivatives}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {2}, pages = {108--120}, abstract = {

By using fixed point theorem, multiple positive solutions for some fourth-order multi-point boundary value problems with nonlinearity depending on all order derivatives are obtained. The associated Green's functions are also given.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19014.html} }
TY - JOUR T1 - Multi-Point Boundary Value Problems for Nonlinear Fourth-Order Differential Equations with All Order Derivatives AU - Yang , Liu JO - Communications in Mathematical Research VL - 2 SP - 108 EP - 120 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19014.html KW - multi-point boundary value problem, positive solution, cone, fixed point. AB -

By using fixed point theorem, multiple positive solutions for some fourth-order multi-point boundary value problems with nonlinearity depending on all order derivatives are obtained. The associated Green's functions are also given.

Liu Yang. (2021). Multi-Point Boundary Value Problems for Nonlinear Fourth-Order Differential Equations with All Order Derivatives. Communications in Mathematical Research . 29 (2). 108-120. doi:
Copy to clipboard
The citation has been copied to your clipboard